MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US PFC SIGMARP STB TB IN 2.5 17.5; SIGMA KNEE PRIMARY : KNEE TIBIAL INSERT

DEPUY ORTHOPAEDICS INC US PFC SIGMARP STB TB IN 2.5 17.5; SIGMA KNEE PRIMARY : KNEE TIBIAL INSERT
Model Number 96-2124
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Cellulitis (1768); Edema (1820); Unspecified Infection (1930); Pain (1994); No Code Available (3191)
Date of Event 10/31/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint (b)(4).Initial reporter occupation: lawyer.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Patient underwent joint aspiration of the right knee on (b)(6) 2016: due to swelling and pain.This was done in office.Additionally, on (b)(6) 2016 the patient was seen in the er for pain, swelling and drainage in her right knee.The patient was admitted for suspected knee cellulitis and septic arthritis.Patient also had x-rays performed on that date that were suggestive of prepatellar bursitis with small effusion.While hospitalized, the patient underwent an irrigation and debridement and polyethylene exchange due to confirmed infection of the right knee.Doi: (b)(6) 2015; dor: (b)(6) 2016; dor: (b)(6) 2016 (i&d with poly exchange).
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This is a duplicate report of 1818910-2016-30728.1818910-2020-00257 is being retracted as it is a report duplication.1818910-2016-30728 will be kept for investigational purposes.

Brand Name
PFC SIGMARP STB TB IN 2.5 17.5
Common Device Name
SIGMA KNEE PRIMARY : KNEE TIBIAL INSERT
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key9544842
Report Number1818910-2020-00257
Device Sequence Number11348348
Product Code NJL
UDI-Device Identifier10603295241201
UDI-Public10603295241201
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2016
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/10/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/28/2021
Device Model Number96-2124
Device Catalogue Number962124
Device Lot Number8267476
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/10/2019
Supplement Date Received by Manufacturer02/05/2020
Initial Report FDA Received Date01/03/2020
Supplement Report FDA Received Date02/06/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ATTUNE MEDIAL DOME PAT 35MM; COMPETITOR BONE CEMENT; COMPETITOR BONE CEMENT; MBT REVISION CEM TIB TRAY S2.5; MBT TRAY SLEEVE POR M/L 45MM; PFC SIG FEM POST AUG SZ2.5 4MM; PFC SIG FEM POST AUG SZ2.5 8MM; PFC*SIGMA DIS AUG4MM,S2.5,RGHT; PFC*SIGMA TC3 FEM RT SZ2.5; SIG FEM ADAP +2/-2 OFFSET BOLT; SIGMA FEM ADAPTER 5 DEGREE; UNIVERSAL FEM SLV DIS POR 34MM; UNIVERSAL STEM 75X14MM FLUTED; UNIVERSAL STEM 75X14MM FLUTED
Outcome Attributed to Adverse Event Required Intervention;
Patient Age53 YR
Patient Weight95